# SDR SWAA2022013150007

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 48,711 hours, 28,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 FLAP TRACK MOVEABLE FAIRING (642BB) HAS CRACK ON AFT EDGE THROUGH TAILCONE FASTENER HOLE. / REPAIRED DAMAGE TO RH WING #6 FLAP TRACK FAIRING # 642BB IAW B737-700 SRM 51-70-04-2R-9 PARA 4 REV 62; RESTORED FIBNISH IAW B737 AMM 51-21-99-300-801 PARA 4 (6) TABLE 701 REV 63
